# SDR ABXA20120322322

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Fitting
- Part number: 113T11105
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR SUPPORT, SIDE STRUT SWIVEL FITTING AFT LANDING GEAR SIDE STRUT SWIVEL FITTING CHAFED.  PERFORMED LOCAL BLENDING MINIMUM REMAINING THICKNESS WAS .308", AREA 2" X 2" WORK ACCOMPLISHED ON REA NO. B657-59761-MR, AIRCRAFT WAS GROUNDED.
